Skip to Content

Is this the right place to talk about lexapro?

Responses (2)

LaurieShay 7 Mar 2015

Yes, you can talk about Lexapro here.

Ihatelexapro 7 Mar 2015

Oh my God!! This site has helped me so much. I have been on lexapro since last year and i thought i was the only one experiencing these symptoms. I was just in the mall today experiencing the Brain zaps when i turn my head. Currently iam on a heart monitor for 30 days because i told my doctor i feel like I'm having a heart attack. The symptoms are heart palpitations, spikes in blood pressure, hot flashes, feeling weak like I'm going to pass out. And this all happens while missing days of lexapro. Within the last 5 months i have been to the ER 12 times thinking i was having a heart Attack. Someone plz respond.

LaurieShay 7 Mar 2015

If you are taking Lexapro and miss a few doses you will experience withdrawals much like you describe.

Ihatelexapro 7 Mar 2015

Thank you so much for responding. I hadn't taken lexapro in 4 days and felt terrible. I came home and took 1 today and dozed off. I've got to find a way to get off of this mess in spite of the withdrawals.

LaurieShay 7 Mar 2015

Not sure what dosage your on, but you must taper slowly from this type medication under doc's supervision. A slow taper will make it alot easier.

heatherlocust 9 Mar 2015

Yes. I've been a member for a while but seem to not have the energy or pain tolerance lately to type much. But there's so much support here. I'm having some troubles for quite a while and even if I don't type, I read on here a LOT and you won't believe the help you get by being on here, the people are amazing... but I've been on Lexapro for three years. Need to know anything? Unless you've already been answered, which I hope you have :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

These withdrawal symptoms are hell?

Posted 6 Apr 2011 7 answers

Lexapro - new to anti depressants?

Posted 11 Apr 2012 1 answer

Lexapro Again???

Posted 4 Jan 2013 7 answers